# SDR PCAA9600331

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 82970010477
- Condition: Failed
- Location: Nr 2 Hyd Syst
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHL - EN ROUTE, NR 2 HYDRAULIC SYSTEM QUANTITY WENT TO ZERO.  INSPECTED AND FOUND HYDRAULIC LINE FROM NR 2 ENGINE DRIVEN PUMP BROKEN.  REMOVED AND REPLACED HYDRAULIC LINE, ENGINE DRIVEN PUMP, AND CASE DRAIN FILTER IAW DHC MM REQUIREMENTS. SYSTEM OPERATIONALLY CHECKED GOOD.  A/C RETURNED TO SERVICE.  ACTC:  6,717.  (X)
